Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes foul vaginal odour while on Macrobid?

Hi , so i just got tested , no std , they said i only had a uti and put on microbid , but after a few days of taking microbid now i have a bad smell, like fishy smell in my vagina. I have 2 more days left of abx . Is this normal ? Should i get over the counter meds for yeast infection ?? Now i have the smell also some discharge. I have not had sex since starting abx. Is the smell normall ? Should i wait to finish abx before taking anything else ?? Thank you Luci
Fri, 19 May 2017
Report Abuse
Infertility Specialist 's  Response
Hi, I think you should consult a gynecologist for complete examination. Get a pelvic examination done by a gynecologist. You may need some vaginal pessary of antibiotic and antifungal drugs. It can happen if you are having uti. You can finish the antibiotic course. Talk to your doctor regarding this. Hope it helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently acquired E coli inb a urinary tract infecti8onb and was on macrobid 200mg daily for 30 days. I had bee on 250 mg ciprofloxacin for aout...